# SDR DALA2025121609155

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 65,063 hours, 34,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARK ON LOWER LEFT CAPTAIN WINDOW LEDGE.  COMPLIED WITH ER/A 631060-14. (8159177).
